# SDR ASAA2014030807099

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 12,447 hours, 3,727 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, FMC DISAGREE ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED QRH, 11.2, ISSUE RESOLVED.
